# SDR UALA2013040202138

- Difficulty date: April 1, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N586UA
- Make and model: Boeing 757222
- Aircraft serial: 26710
- Aircraft time: 64,605 hours, 22,860 cycles
- Engine: Pwa PW2037
- System (JASC): 5610 · Flight Compartment Windows
- Part: Bearing
- Condition: Worn
- Location: Cockpit Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S WINDOW DIFFICULT TO OPEN.  FOUND THAT THE LOWER FORWARD ROLLER BEARING WAS WORN AND BINDING THE WINDOW.  REPLACED SAME AND PERFORMED ADJUST ADN TEST PER AMM.  ALL OPS NORMAL.
